Alert archive / Florida / Dense Smoke Advisories in 2007
Dense Smoke Advisory 2, NWS Mobile, AL
NWS Mobile, AL issued this dense smoke advisory at May 12, 2007, 11:18 PM EDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2007, 11:18 PM EDT (03:18 UTC)
- Expired
- May 14, 2007, 8:00 AM EDT
- In force
- 33 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMOB 130318 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1018 PM CDT SAT MAY 12 2007 ...A DENSE SMOKE ADVISORY REMAINS IN EFFECT FOR SOUTHERN ESCAMBIA COUNTY FLORIDA AND SOUTHEASTERN BALDWIN COUNTY ALABAMA... .A LARGE WILDFIRE ALONG THE PERDIDO RIVER NEAR BEULAH FLORIDA CONTINUES TO GENERATE A LARGE AREA OF SMOKE ACROSS PORTIONS OF SOUTHERN ESCAMBIA COUNTY FLORIDA AND EXTREME SOUTHEASTERN BALDWIN COUNTY ALABAMA. THE SMOKE WILL RESULT IN REDUCED VISIBILITIES ALONG AND ADJACENT TO THE PERDIDO RIVER FROM SEMINOLE AND BEULAH SOUTHWARD TO LILLIAN. VISIBILITIES COULD BE REDUCED TO LESS THAN ONE QUARTER OF A MILE AT TIMES. ALZ064-FLZ002-131130- /O.EXP.KMOB.SM.Y.0001.000000T0000Z-070513T0300Z/ /O.NEW.KMOB.SM.Y.0002.070513T0318Z-070513T1300Z/ LOWER BALDWIN-COASTAL ESCAMBIA- INCLUDING THE CITIES OF...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...PENSACOLA...FERRY PASS...BRENT...WEST PENSACOLA... BELLVIEW...ENSLEY...MYRTLE GROVE 1018 PM CDT SAT MAY 12 2007 ...DENSE SMOKE ADVISORY IN EFFECT UNTIL 8 AM CDT SUNDAY... ...DENSE SMOKE ADVISORY HAS EXPIRED AND BEEN REISSUED... ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS EXTENDED THE DENSE SMOKE ADVISORY...WHICH IS NOW IN EFFECT UNTIL 8 AM CDT SUNDAY... A LARGE WILDFIRE ALONG THE PERDIDO RIVER NEAR BEULAH FLORIDA CONTINUES TO GENERATE A LARGE AREA OF SMOKE ACROSS PORTIONS OF SOUTHERN ESCAMBIA COUNTY FLORIDA AND EXTREME SOUTHEASTERN BALDWIN COUNTY ALABAMA. THE SMOKE WILL RESULT IN REDUCED VISIBILITIES ALONG AND ADJACENT TO THE PERDIDO RIVER FROM SEMINOLE AND BEULAH SOUTHWARD TO LILLIAN. VISIBILITIES COULD BE REDUCED TO LESS THAN ONE QUARTER OF A MILE AT TIMES. MOTORISTS TRAVELING ALONG HIGHWAY 90 AND INTERSTATE 10 FROM SEMINOLE TO BEULAH SHOULD BE PREPARED FOR SIGNIFICANTLY LOWERED VISIBILITIES THROUGH EARLY SUNDAY MORNING. A DENSE SMOKE ADVISORY MEANS WIDESPREAD FIRE WILL CREATE SMOKE... LIMITING VISIBILITIES. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU IN CASE A SUDDEN STOP IS NEEDED. PERSONS WHO HAVE RESPIRATORY AILMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE UNTIL THE THREAT OF SMOKE HAS ENDED. BOATERS MOVING NORTH ALONG THE PERDIDO RIVER SHOULD BE AWARE OF THE FIRE NEAR BEULAH...AS THEY WILL LIKELY ENCOUNTER SIGNIFICANTLY REDUCED VISIBILITIES AS THEY NAVIGATE ALONG THE RIVER NORTH OF LILLIAN. $$
4 follow-up statements
000 WWUS74 KMOB 131015 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 515 AM CDT SUN MAY 13 2007 ...THE DENSE SMOKE ADVISORY HAS BEEN EXTENDED UNTIL NOON TODAY FOR SOUTHERN ESCAMBIA COUNTY FLORIDA AND SOUTHEASTERN BALDWIN COUNTY ALABAMA... .A LARGE WILDFIRE ALONG THE PERDIDO RIVER NEAR BEULAH FLORIDA CONTINUES TO GENERATE A LARGE AREA OF SMOKE. WINDS ARE VARYING FROM CALM TO LIGHT NORTHWEST AND THE SMOKE WILL DRIFT SOUTH AND SOUTHEAST ACROSS PORTIONS OF SOUTHWESTERN ESCAMBIA COUNTY FLORIDA AND EXTREME SOUTHEASTERN BALDWIN COUNTY ALABAMA. THE SMOKE WILL RESULT IN REDUCED VISIBILITIES ALONG AND ADJACENT TO THE PERDIDO RIVER FROM SEMINOLE AND BEULAH SOUTHWARD TO LILLIAN. VISIBILITIES COULD BE REDUCED TO LESS THAN ONE QUARTER OF A MILE AT TIMES...ESPECIALLY IN AREAS WHERE FOG DEVELOPS AND MIXES WITH THE SMOKE. ALZ064-FLZ002-131700- /O.EXT.KMOB.SM.Y.0002.000000T0000Z-070513T1700Z/ LOWER BALDWIN-COASTAL ESCAMBIA- INCLUDING THE CITIES OF...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...PENSACOLA...FERRY PASS...BRENT...WEST PENSACOLA... BELLVIEW...ENSLEY...MYRTLE GROVE 515 AM CDT SUN MAY 13 2007 ...DENSE SMOKE ADVISORY NOW IN EFFECT UNTIL NOON CDT TODAY... A LARGE WILDFIRE ALONG THE PERDIDO RIVER NEAR BEULAH FLORIDA CONTINUES TO GENERATE A LARGE AREA OF SMOKE. WINDS ARE VARYING FROM CALM TO LIGHT NORTHWEST AND THE SMOKE WILL DRIFT SOUTH AND SOUTHEAST ACROSS PORTIONS OF SOUTHWESTERN ESCAMBIA COUNTY FLORIDA AND EXTREME SOUTHEASTERN BALDWIN COUNTY ALABAMA. THE SMOKE WILL RESULT IN REDUCED VISIBILITIES ALONG AND ADJACENT TO THE PERDIDO RIVER FROM SEMINOLE AND BEULAH SOUTHWARD TO LILLIAN. VISIBILITIES COULD BE REDUCED TO LESS THAN ONE QUARTER OF A MILE AT TIMES...ESPECIALLY IN AREAS WHERE FOG DEVELOPS AND MIXES WITH THE SMOKE. MOTORISTS TRAVELING ALONG HIGHWAY 90 AND AND OTHER RURAL ROADS IN THE AREA...ESPECIALLY SOUTH AND SOUTHEAST OF THE FIRE SHOULD BE PREPARED FOR SIGNIFICANTLY LOWERED VISIBILITIES THROUGH SUNDAY MORNING. A DENSE SMOKE ADVISORY MEANS WIDESPREAD FIRE WILL CREATE SMOKE... LIMITING VISIBILITIES. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU IN CASE A SUDDEN STOP IS NEEDED. PERSONS WHO HAVE RESPIRATORY AILMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE UNTIL THE THREAT OF SMOKE HAS ENDED. BOATERS MOVING NORTH ALONG THE PERDIDO RIVER SHOULD BE AWARE OF THE FIRE NEAR BEULAH...AS THEY WILL LIKELY ENCOUNTER SIGNIFICANTLY REDUCED VISIBILITIES AS THEY NAVIGATE ALONG THE RIVER NORTH OF LILLIAN. $$
000 WWUS74 KMOB 131613 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1113 AM CDT SUN MAY 13 2007 ...THE DENSE SMOKE ADVISORY HAS BEEN EXTENDED UNTIL 7 AM MONDAY FOR SOUTHERN ESCAMBIA COUNTY FLORIDA AND EXTREME SOUTHEASTERN BALDWIN COUNTY ALABAMA... .THE WILDFIRE ALONG THE PERDIDO RIVER NEAR BEULAH FLORIDA CONTINUES TO GENERATE A LARGE AREA OF SMOKE. NORTHWEST TO NORTHERLY WINDS ARE TRANSPORTING SMOKE TO THE SOUTHEAST AFFECTING PORTIONS OF HIGHWAY 98 EAST IF LILLIAN...AS WELL AS HIGHWAY 298... FLORIDA STATE ROADS 173 AND 292 WEST OF PENSACOLA...AND AREAS AS FAR SOUTHEAST AS GULF BEACH HIGHWAY. VISIBILITIES COULD BE REDUCED TO ONE QUARTER OF A MILE OR LESS AT TIMES...ESPECIALLY IN AREAS WHERE FOG DEVELOPS AND MIXES WITH THE SMOKE LATER THIS EVENING AND OVERNIGHT. ALZ064-FLZ002-132100- /O.EXT.KMOB.SM.Y.0002.000000T0000Z-070514T1200Z/ LOWER BALDWIN-COASTAL ESCAMBIA- INCLUDING THE CITIES OF...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...PENSACOLA...FERRY PASS...BRENT...WEST PENSACOLA... BELLVIEW...ENSLEY...MYRTLE GROVE 1113 AM CDT SUN MAY 13 2007 ...DENSE SMOKE ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY... THE DENSE SMOKE ADVISORY HAS BEEN EXTENDED UNTIL 7 AM CDT MONDAY. MOTORISTS TRAVELING ACROSS SOUTHWESTERN ESCAMBIA COUNTY FLORIDA AND EXTREME SOUTHEASTERN BALDWIN COUNTY ALABAMA NEAR THE PERDIDO RIVER SHOULD BE PREPARED FOR ENCOUNTERING AREAS OF REDUCED VISIBILITY IN SMOKE THROUGH TONIGHT. A DENSE SMOKE ADVISORY MEANS WIDESPREAD FIRE WILL CREATE SMOKE... LIMITING VISIBILITIES. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU IN CASE A SUDDEN STOP IS NEEDED. PERSONS WHO HAVE RESPIRATORY AILMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE UNTIL THE THREAT OF SMOKE HAS ENDED. BOATERS MOVING NORTH ALONG THE PERDIDO RIVER SHOULD BE AWARE OF THE FIRE NEAR BEULAH...AS THEY WILL LIKELY ENCOUNTER SIGNIFICANTLY REDUCED VISIBILITIES AS THEY NAVIGATE ALONG THE RIVER. $$
000 WWUS74 KMOB 132035 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 335 PM CDT SUN MAY 13 2007 ...THE DENSE SMOKE ADVISORY CONTINUES UNTIL 7 AM MONDAY FOR SOUTHERN ESCAMBIA COUNTY FLORIDA AND EXTREME SOUTHEASTERN BALDWIN COUNTY ALABAMA... .THE WILDFIRE ALONG THE PERDIDO RIVER NEAR BEULAH FLORIDA CONTINUES TO GENERATE A LARGE AREA OF SMOKE. VARIABLE TO SOUTHERLY WINDS LATE TODAY WILL BECOME NORTHEASTERLY TONIGHT AS A WEAKENING COLD FRONT MOVES SOUTH TO THE COAST. VISIBILITIES IN AREAS FROM SEMINOLE AND BEULAH SOUTH TO THE GULF BEACH HIGHWAY COULD OCCASIONALLY FALL TO ONE QUARTER OF A MILE OR LESS OVERNIGHT AS FOG FORMS ALONG WITH THE SMOKE. ALZ064-FLZ002-141000- /O.CON.KMOB.SM.Y.0002.000000T0000Z-070514T1200Z/ LOWER BALDWIN-COASTAL ESCAMBIA- INCLUDING THE CITIES OF...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...PENSACOLA...FERRY PASS...BRENT...WEST PENSACOLA... BELLVIEW...ENSLEY...MYRTLE GROVE 335 PM CDT SUN MAY 13 2007 ...DENSE SMOKE ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... MOTORISTS TRAVELING ACROSS SOUTHWESTERN ESCAMBIA COUNTY FLORIDA AND EXTREME SOUTHEASTERN BALDWIN COUNTY ALABAMA...PARTICULARLY NEAR THE PERDIDO RIVER FROM BEULAH SOUTH TO NEAR LILLIAN...SHOULD BE PREPARED FOR ENCOUNTERING AREAS OF REDUCED VISIBILITY IN SMOKE THROUGH TONIGHT. A DENSE SMOKE ADVISORY MEANS WIDESPREAD FIRE WILL CREATE SMOKE... LIMITING VISIBILITIES. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU IN CASE A SUDDEN STOP IS NEEDED. PERSONS WHO HAVE RESPIRATORY AILMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE UNTIL THE THREAT OF SMOKE HAS ENDED. BOATERS MOVING NORTH ALONG THE PERDIDO RIVER SHOULD BE AWARE OF THE FIRE NEAR BEULAH...AS THEY WILL LIKELY ENCOUNTER SIGNIFICANTLY REDUCED VISIBILITIES AS THEY NAVIGATE ALONG THE RIVER. $$
000 WWUS74 KMOB 141012 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 512 AM CDT MON MAY 14 2007 ...THE DENSE SMOKE ADVISORY CONTINUES UNTIL 7 AM MONDAY FOR SOUTHERN ESCAMBIA COUNTY FLORIDA AND EXTREME SOUTHEASTERN BALDWIN COUNTY ALABAMA... .THE WILDFIRE ALONG THE PERDIDO RIVER NEAR BEULAH FLORIDA CONTINUES TO GENERATE A LARGE AREA OF SMOKE. LIGHT NORTHEASTERLY WINDS THIS MORNING WILL TURN TO THE EAST AND THEN THE SOUTHEAST THROUGHOUT THE DAY AS AN INVERTED SURFACE TROUGH MOVES WEST. VISIBILITIES IN AREAS ACROSS EXTREME BALDWIN COUNTY COULD OCCASIONALLY FALL TO ONE-QUARTER OF A MILE OR LESS THROUGH DAYBREAK. ALZ064-FLZ002-141200- /O.CON.KMOB.SM.Y.0002.000000T0000Z-070514T1200Z/ LOWER BALDWIN-COASTAL ESCAMBIA- INCLUDING THE CITIES OF...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...PENSACOLA...FERRY PASS...BRENT...WEST PENSACOLA... BELLVIEW...ENSLEY...MYRTLE GROVE 512 AM CDT MON MAY 14 2007 ...DENSE SMOKE ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A DENSE SMOKE ADVISORY MEANS WIDESPREAD FIRE WILL CREATE SMOKE... LIMITING VISIBILITIES. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU IN CASE A SUDDEN STOP IS NEEDED. PERSONS WHO HAVE RESPIRATORY AILMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE UNTIL THE THREAT OF SMOKE HAS ENDED. BOATERS MOVING NORTH ALONG THE PERDIDO RIVER SHOULD BE AWARE OF THE FIRE NEAR BEULAH...AS THEY WILL LIKELY ENCOUNTER SIGNIFICANTLY REDUCED VISIBILITIES AS THEY NAVIGATE ALONG THE RIVER. $$
What forecasters said that day
The local office's own words before this dense smoke advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this dense smoke advisory went out at May 12, 5:00 PM EDT, 6 hours 18 minutes earlier.
Area forecast discussion, May 12, 5:00 PM EDT, 6 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
400 PM CDT SAT MAY 12 2007
.SHORT TERM (TONIGHT AND SUNDAY)...IN THE NEAR TERM FOR THE NEXT FEW
HOURS...WILL HAVE TO CLOSELY WATCH ISOLATED THUNDERSTORMS GIVEN
SUFFICIENT DRY AIR ALOFT AND INVERTED V LOW LEVEL CHARACTER TO THE
OBSERVED AND MODEL SOUNDING DATA. POTENTIAL IS THERE FOR US TO SEE
ADEQUATE ENTRAINMENT EFFECTS TO PRODUCE ISOLATED BRIEF STRONG
DOWNDRAFTS TO NEAR 60 KNOTS THROUGH 9 PM...AS WELL AS LARGE HAIL IN
PULSE TYPE STORMS (WHICH MEANS STORMS GOING STRONG TO SEVERE QUICKLY
AND LASTING 30 MINUTES OR LESS TYPICALLY). THE STORMS SHOULD
DIMINISH IN THE MID EVENING HOURS AND THEN WE WILL GET ISOLATED
DEVELOPMENT OFFSHORE OVER THE WARMER GULF WATERS (LIKE LAST
NIGHT).
OTHERWISE...WE ADVERTISE A DENSE SMOKE ADVISORY FOR SOUTHEAST
BALDWIN AND SOUTHERN ESCAMBIA COUNTY FLORIDA AFTER CLOSE
CONSULTATION WITH ESCAMBIA COUNTY EMA (WHO IS ON SITE THERE WORKING
THE LARGE BEULAH WILDFIRE ON THE PERDIDO RIVER). THERE IS SOME
CONCERN THAT THE SMOKE WILL DROP BACK TO THE SURFACE AND BECOME MORE
WIDESPREAD AND THICKER WHEN THE WINDS DECOUPLE LATER THIS EVENING.
THE PLACEMENT OF THIS FIRE (NEAR BUELAH IN THE HURST HAMMOCK AREA)
MEANS WE COULD SEE A PERIOD OF REDUCED VISIBILITY ALONG HIGHWAY 90
BETWEEN SEMINOLE AND BEULAH...AND POSSIBLY AS FAR NORTH AS
INTERSTATE 10 (THAT WILL HAVE TO BE CLOSELY MONITORED). FOR
SUNDAY...WE NOTE A WEAKENING FRONTAL BOUNDARY SAGGING SOUTH INTO OUR
INLAND ZONES EARLY IN THE DAY AND ESSENTIALLY STALLING OVER OUR
AREA. THAT WILL PROVIDE A FOCUS FOR ISOLATED TO SCATTERED STORMS
OVER OUR AREA...PARTICULARLY THE SOUTHERN ZONES...DURING THE DAY.
WE COULD SEE SOME MORE ISOLATED STRONG TO SEVERE STORMS DURING THE
AFTERNOON HOURS DUE TO DRY AIR ALOFT. /05
.LONG TERM (MONDAY THROUGH NEXT SATURDAY)...NO SIGNIFICANT CHANGES
WERE MADE TO THE EXTENDED PACKAGE...OTHER THAN A FEW MINOR TWEAKS TO
THE POPS AND SKY COVER HERE AND THERE TO BLEND WITH SURROUNDING
OFFICES. /05
&&
.MARINE...A GENERALLY LIGHT OFFSHORE FLOW WILL PREVAIL THROUGH THE
WEEKEND. THE EXCEPTION WILL BE IN THE BAY AND NEAR SHORE WATERS
WHERE A LIGHT SOUTHERLY FLOW WILL DEVELOP EACH AFTERNOON AS THE SEA
BREEZE MOVES INLAND. HIGH PRESSURE BUILDING SOUTHWARD ACROSS THE
EAST COAST WILL CAUSE THE PRESSURE GRADIENT TO TIGHTEN FROM EAST TO
WEST ACROSS THE MARINE AREA MONDAY AND TUESDAY. THIS WILL CAUSE AN
INCREASE IN WINDS AND SEAS FOR THE FIRST PART OF THE WEEK. /13
&&
.FIRE WEATHER...RH VALUES WILL DROP INTO THE UPPER 30 PERCENT RANGES
OVER THE INLAND AREAS DURING THE AFTERNOON AGAIN ON SUNDAY.
TRANSPORTS WILL REMAIN GENERALLY NORTHERLY EXCEPT NEAR THE COAST FOR
A PERIOD IN THE AFTERNOON HOURS AS THE SEABREEZE WORKS INLAND.
ISSUED A DENSE SMOKE ADVISORY FOR SOUTHEAST BALDWIN AND SOUTHERN
ESCAMBIA FLORIDA FOR SMOKE EXPECTED THIS EVENING FROM THE BEULAH
WILDFIRE. /05
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 66 90 68 86 / 20 20 20 20
PENSACOLA 67 89 69 83 / 20 30 20 20
DESTIN 70 85 72 82 / 20 30 30 20
EVERGREEN 64 91 63 85 / 20 30 20 10
WAYNESBORO 64 92 62 86 / 20 20 10 10
CAMDEN 64 93 64 85 / 20 20 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE SMOKE ADVISORY UNTIL 10 PM SATURDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN.
FL...DENSE SMOKE ADVISORY UNTIL 10 PM SATURDAY FOR THE FOLLOWING
ZONES: SOUTHERN ESCAMBIA.
MS...NONE.
GM...NONE.
&&
05/GARMON
13/CULLENHazardous weather outlook, May 12, 7:00 AM EDT, 16 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT SAT MAY 12 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 131200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 600 AM CDT SAT MAY 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE... AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...WITH ISOLATED STORMS BECOMING STRONG. DAMAGING WINDS TO 60 MPH AND LARGE HAIL ARE THE PRIMARY THREATS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... HIGH PRESSURE MOVING SOUTH ALONG THE ATLANTIC SEABOARD MONDAY INTO WEDNESDAY WILL CREATE A MODERATE TO STRONG EASTERLY FLOW...RESULTING IN INCREASED SEAS AND MAKING BOATING FOR SMALL CRAFT HAZARDOUS OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS SHOULD NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, May 12, 5:59 PM EDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL...CORRECTED MOVEMENT... 459 PM CDT SAT MAY 12 2007 FLZ002-004-122230- COASTAL ESCAMBIA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...PENSACOLA... 459 PM CDT SAT MAY 12 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER ESCAMBIA AND SANTA ROSA COUNTIES... AT 451 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES SOUTH OF BAGDAD...AND MOVING WEST SOUTHWEST AT 10 MPH. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, May 12, 7:58 PM EDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 658 PM CDT SAT MAY 12 2007 FLZ001>004-130030- COASTAL ESCAMBIA-INLAND ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA- 658 PM CDT SAT MAY 12 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER ESCAMBIA AND SANTA ROSA COUNTIES... AT 656 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES WEST OF CHUMUCKLA...MOVING SOUTH AT 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MOLINO...PACE AND CANTONMENT THROUGH 800 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, May 12, 9:17 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 817 PM CDT SAT MAY 12 2007 ALZ060-130215- COVINGTON- 817 PM CDT SAT MAY 12 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER COVINGTON COUNTY... AT 810 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER EODA...AND MOVING SOUTH AT 5 TO 10 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SANFORD...BABBIE...OPP...ONYCHA AND GREEN BAY THROUGH 915 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:03 PM EDT | Special Marine Warning | MOB | 42 min | |
| May 13, 2:48 PM EDT | Special Marine Warning | MOB | 57 min | |
| May 12, 8:22 PM EDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 38 min |
| May 13, 2:40 PM EDT | Severe Thunderstorm Warning | MOB | Baldwin | 35 min |
| May 13, 3:13 PM EDT | Severe Thunderstorm Warning | MOB | Baldwin | 47 min |
| May 13, 4:20 PM EDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
Nearby
Dense Smoke Advisories in Florida, 2007Dense Smoke Advisories in Alabama, 2007Every dense smoke advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.